Withdrawal from Lexapro, Welbutrin, Lyrica, prescribed Ziprasidone.

Posted by miss2sassy @miss2sassy, Mar 22, 2016

I am successfully withdrawing from Lexapro, Welbutrin, and Lyrica. Stopped these meds mid December 2015. There are mild side effects but am pleased with progress. I now have mental clarity beyond any hopes over the past 10 years. Yesterday my new new doctor prescribed Ziprasidone HCL 20mg for mild bipolar disorder. I filled the scrip, but have not started the medication. Have been researching the side effects, which are frightening. Am calling the Dr. today to say I will not take this. It seems to me that I am being prescribed medicine for temporary side effects. I am trying to find help for fibromyalgia and think that reducing stress will help. Have had many years of various levels of “trauma” which caused the fibro.
I understand that mental/mood disorders can be difficult to treat but am getting frustrated. I don’t feel like I am being heard by the new internist, pain management Dr. or psychiatric physician assistant.

Liked by littlecroissant

So cymbals didn’t interfere with blood sugar, have you gained weight? I was so tired on lexipro, how about cymbalta?

Maybe some but nothing major. I’m not tired at all on Cymbalta I really like it.

No sugar drops? I hate those.

@farabella

No sugar drops? I hate those.

Jump to this post

Oh weight gain?

You are the first positive post I’ve read about getting off SSRI. Thank you. I am so frightened because of what I’ve read, it’s making me feel worse.

@parus

@farabella Keep in mind the brain zaps are temporary.

Jump to this post

What about severe crying and anxiety. Will these go away? Could someone help me?

@farabella

What about severe crying and anxiety. Will these go away? Could someone help me?

Jump to this post

Hi, @farabella – just wanted to touch base with you and see how you are doing. You'd mentioned severe crying and anxiety, and I'm so sorry to hear that is what you were going through. Concerned about you and wondering if you may have talked to your doctor about what you were experiencing?

@kaylacookie – how are things going with tapering the last third of the full dose of escitalopram (Lexapro)?

Getting off any drug is brutal. I am seeking help with getting off Klonipin but am having no luck. You seem to be doing well. What is your secret?

@debrakay

Getting off any drug is brutal. I am seeking help with getting off Klonipin but am having no luck. You seem to be doing well. What is your secret?

Jump to this post

Hi, @debrakay – welcome. I'm sorry to hear you're not having luck in your quest to get off Clonazepam (Klonopin). I'm guessing that members in this discussion on withdrawing from a number of mental health medications will have some good ideas for you about their secrets and tips.

Also, you may want to check out this discussion specifically on tapering off Clonazepam (Klonopin): https://connect.mayoclinic.org/discussion/klonopin-taper/?pg=1#chv4-comment-stream-header

I ran out of my lexapro so going off it wasn't my plan but didn't have enough to last until I saw my new doctor in my new town. is dizziness a sign or symptom of withdrawal? I have been out for almost a week and half and I am having some serious dizzy spells. I should let you know that I was placed on this medication for PMDD and some depression as I have had a hard time in my adult life, but mainly for the PMDD I have factor 5 lieden so I am unable to take any hormone replacement with estrogen in it. But I also have gained about 20 pounds since being on this medication and would like to find something that maybe able to help with the weight issue as well. Or I am wondering if I may be having some vertigo issues even though I have never been diagnosed with it

Is there a discussion group
for weaning from Xanax which I am attempting with dr assistance. I have severe anxiety and depression mostly due to passing of my daughter 2 years ago and other emotional and medical setbacks. This is no way to live.

@rascal1

Is there a discussion group
for weaning from Xanax which I am attempting with dr assistance. I have severe anxiety and depression mostly due to passing of my daughter 2 years ago and other emotional and medical setbacks. This is no way to live.

Jump to this post

@rascal1 Not an easy time for you. How long ago since the death of your daughter?

@parus

@rascal1 Not an easy time for you. How long ago since the death of your daughter?

Jump to this post

She passed away Aug 2016 from ovarian cancer at age 47 leaving a husband and 3 children. I was in hospital with hip replacement and rehabbed quickly to be with her during her wretched final months.
Thanks for your concern!

42790E56-C160-4710-8FF9-4BD36A76F778

@rascal1

She passed away Aug 2016 from ovarian cancer at age 47 leaving a husband and 3 children. I was in hospital with hip replacement and rehabbed quickly to be with her during her wretched final months.
Thanks for your concern!

Jump to this post

Does anyone know the appropriate discussion group for me? I’m new to online groups

@rascal1

Is there a discussion group
for weaning from Xanax which I am attempting with dr assistance. I have severe anxiety and depression mostly due to passing of my daughter 2 years ago and other emotional and medical setbacks. This is no way to live.

Jump to this post

Hi, @rascal1 – I'd suggest this discussion on tapering off of Alprazolam (Xanax): https://connect.mayoclinic.org/discussion/xanax-withdrawal/

You might be interested in reading through the posts there and posting any comments or questions of your own as a reply to another member's post or at the very end of the discussion thread.

Please login or register to post a reply.